# SDR AALA201907169007

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 37,059 hours, 14,345 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2758
- Part serial: C03117
- Condition: Discharged
- Location: Zone 100
- Part time: 12,378 hours, 5,009 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS GATE CALL TO A/C FOR DARK A/C. UPON ARRIVAL FOUND EXT PWR NOT SELECTED, BAT 1/2 , ADIRUS SELECTED ON, EMERGENCY EXITS ARMED. SELECTED EMERGENCY LIGHTS TURNED ON AND NONE ILLUMINATED. SWITCHED ADIRUS OFF, EMER LIGHTS OFF, SELECTED EXT POWER ON. MAINTENANCE REMOVED AND REPLACED MAIN BATT 1 & 2 IAW AMM 24-38-51-400-001-A. OPS CHECK GOOD. ALSO PERFORMED OPERATIONAL TEST OF EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD IAW SUBTASK 710-052-B. (SEE SDR # AALA201907159001)
